MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH EXPEDIUM SPINE SYSTEM; DUAL INNER SET SCREW

MEDOS INTERNATIONAL SàRL CH EXPEDIUM SPINE SYSTEM; DUAL INNER SET SCREW
Model Number 179722000
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).Procode: kwp; kwq; mnh; mni; osh.Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that this case is logged to capture the removal of iliac screws which was mentioned on (b)(4).The patient was scheduled for removal of iliac screws from l4-pelvis construct.This complaint involves six (6) devices.This report is for one (1) exp dual-inner setscrew.This report is 5 of 6 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: h3, h6: the device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.H11: corrected.D10: product received on 03.04.2020.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
EXPEDIUM SPINE SYSTEM
Common Device Name
DUAL INNER SET SCREW
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key9884122
Report Number1526439-2020-00780
Device Sequence Number2750099
Product Code NKB
UDI-Device Identifier10705034070070
UDI-Public(01)10705034070070
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K160904
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number179722000
Device Catalogue Number179722000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/04/2020
Initial Date Received by Manufacturer 02/27/2020
Supplement Date Received by Manufacturer05/06/2020
Initial Report FDA Received Date03/26/2020
Supplement Report FDA Received Date05/07/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXP DI POLY SCREW 9X50MM TI.; UNKNOWN RODS.; UNKNOWN SCREWS.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age22 YR